# SDR FDKA200712408

- Difficulty date: December 16, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,539 hours, 15,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6062 ORF - EMERGENCY LIGHT OUT AT ROW 12.  MX FOUND LOOSE CONNECTOR AT INVERTER.  RESECURED AND OPS GOOD.
